Main Forums > I Just Tested Poz

Hello All...glad I came across this site.

<< < (5/5)

Hello Brian it is Eldon. When I started my meds back in Feb 2006, I had no taste at all whatsoever. Over time it took care of itself and now I can sit back and enjoy the savor of a well cooked meal. I'm not taking what you are taking though. i'm on Epzicom and Reyetaz.

Oh, and a warm BIG Welcome to the forums. You found the right place!  8)

JR Gabbard:
 Recently one of the Truvada "side effects", as listed by WebMd, has really put a damper on my taste buds.  Oh my god everything can taste horrible somedays and it's like almost 80% of the taste of something tastes the same no matter what I eat. It's been going on for nearly two weeks.  The only thing that fully tastes like itself is Hershey's Chocolate syrup.

Will this go says it's only a side effect?  I don't have thrush, already took care of that a few weeks ago.

I'd appreciate any feedback


   I would blame the Kaletra.  When I started it back in October, the first month or so everything, and I mean EVERYTHING, tasted horrible, even stuff I love.  It was all I could do to force down two or three bites of whatever.  Thanksgiving sucked, but I got my tastebuds back for Christmas.  This is truly one of the most messed-up HAART side-effects.  Green leafy helps a little, if that is not a problem for you.  Or, if it is, green tea helps a little if you can get it down.

   Hang in there, dude.  And welcome!  And, I agree with Mark about your Eye of Horus!

(Pharaoh and CotN freak!)


Brian welcome...  Stay the course and see how things pan out...  I am a K boy and never had any of the taste issues, but the "mistaking a fart for something else" has happened a few times...  Glad you found the forums my friend.. ;D

Hi Brian and welcome.  :) For me side effects were very pronounced in the first 2 weeks of starting meds. For alot of people, the body 'adjusts' - I'd say I was one of those people. Hoping the best for you  8)

(who's on Epzicom, Norvir, Lexiva)


[0] Message Index

[*] Previous page

Go to full version